# SDR 2019F00215

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 11,470 hours, 7,584 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693101557
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN LEADING EDGE DAMAGE. ACCOMPLISHED MANUFACTURER ENGINEERING LETTER DQ21778M1; 680-0119 VERTICAL FIN LEADING EDGE DAMAGE.
